# SDR QXEA200701282

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 14,978 hours, 14,954 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BZN FLIGHT 2328: THE NR 2 BLEED HOT CAUTION ILLUMINATED.  C/W EMERGENCY AND ABNORMAL CHECKLIST.  THE LIGHT EXTINGUISHED.  MAINTENANCE C/W FIM TASK 36-20-00-801-802 AND C/W AMM TASK 36-11-00-710-802.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
